# SDR EY2R9600922

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337H
- Propeller: Mcauly D2AF34C310
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder Pin
- Part number: A1896
- Condition: Corroded
- Location: Propeller Assy
- Part time: 4,785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND CYLINDER PIN.
